Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Dermatological Medicine
Volume 2012 (2012), Article ID 915314, 3 pages
http://dx.doi.org/10.1155/2012/915314
Case Report

Combination of Infliximab and High-Dose Intravenous Immunoglobulin for Toxic Epidermal Necrolysis: Successful Treatment of an Elderly Patient

1Department of Skin and Venereal Diseases, University of Ioannina Medical School, 45110 Ioannina, Greece
2Department of Internal Medicine, Kozani General Hospital, 50100 Kozani, Greece
3Dermatology Service, Kozani General Hospital, 50100 Kozani, Greece

Received 4 July 2012; Accepted 3 September 2012

Academic Editors: S. Inui, J.-H. Lee, and A. A. Navarini

Copyright © 2012 Konstantinos Patmanidis et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Downey, C. Jackson, N. Harun, and A. Cooper, “Toxic epidermal necrolysis: review of pathogenesis and management,” Journal of the American Academy of Dermatology, vol. 66, no. 6, pp. 995–1003, 2012. View at Google Scholar
  2. M. Lissia, P. Mulas, A. Bulla, and C. Rubino, “Toxic epidermal necrolysis (Lyell's disease),” Burns, vol. 36, no. 2, pp. 152–163, 2010. View at Publisher · View at Google Scholar · View at Scopus
  3. C. Prins, F. A. Kerdel, R. S. Padilla et al., “Treatment of toxic epidermal necrolysis with high-dose intravenous immunoglobulins: multicenter retrospective analysis of 48 consecutive cases,” Archives of Dermatology, vol. 139, no. 1, pp. 26–32, 2003. View at Publisher · View at Google Scholar · View at Scopus
  4. G. Gaitanis, P. Spyridonos, K. Patmanidis et al., “Treatment of toxic epidermal necrolysis with the combination of infliximab and high-dose intravenous immunoglobulin,” Dermatology, vol. 224, pp. 134–139, 2012. View at Google Scholar
  5. P. Wolkenstein, J. Latarjet, J. C. Roujeau et al., “Randomised comparison of thalidomide versus placebo in toxic epidermal necrolysis,” The Lancet, vol. 352, no. 9140, pp. 1586–1589, 1998. View at Google Scholar · View at Scopus